# SDR RAIA981122

- Difficulty date: November 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N564HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41081
- System (JASC): 2120 · Air Distribution System
- Part: Air Dist
- Condition: Smoke
- Location: Cockpit
- Stage of operation: TO
- Nature of condition: B
- Precautionary procedure: C, D

## Discrepancy

FLT 7324 - STL - SMOKE IN COCKPIT ON TAKEOFF ROLL.  MAINTENANCE OPERATED BOTH PACKS FOR PROLONGED TIME, NO SMOKE OR SMELL NOTICED.  (M)
